... anxiety that accompanies the allergic symptoms? I've developed seasonal allergies/asthma the past few years and am currently off my Lexapro regimine. Was wondering if anyone else had a similar experience.
Hi, jimgee! You ask a very interesting question! I have year-round allergies/asthma, and yes, it does cause anxiety. I can no longer take any antidepressant because I'm Bipolar but when I was taking Lexapro and later Effexor I had many fewer asthma attacks probably because of the anxiolytic effects of the two drugs. Didn't do anything for the tearing eyes/runny nose/sneezing though!
Best wishes and good luck! Wildcat
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Dec 2011 • 1 answer
Updated 9 Sep 2017 • 2 answers
Updated 17 Mar 2015 • 1 answer
Updated 7 Mar 2017 • 1 answer
Posted 19 Dec 2018 • 0 answers